# SDR CALA0400123

- Difficulty date: February 15, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN TIE DOWN RAIL CORRODED AT FASTENER HOLES FROM STA 787-847.  THE TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 53-00-53.
